# SDR RRXA003795

- Difficulty date: February 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: NPN
- Condition: Cracked
- Location: Sta. 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO FWD LWR CARGO COMPT BILGE AT STA. 80 AND ABOVE 31L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21 & 51-1-20D & 51-1-4.
